# SDR SWAA2023112819215

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY RH FLOOR TO SIDEWALL SUPPORT AT RBL 24 WL 156; AT BS 500G+19; BS 500H+2.5; BS 500H+10; AND BS 500H+20<[01] VERIFIED STEPS 1;2;3;4;5 COMPLETE.;[02] UPDATED MEASUREMENTS;[03] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500G+19' RBL 24 WL 156 FOUND AREA OUT OF LIMITS REPLACED AND INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 500I TO BS 500A IAW SRM 51-40-02 AND DWG 143A7501 AND DWG 143A7500;[04] VERIFIED MEASUREMENT FIELD
